# SDR UPS05245469

- Difficulty date: August 26, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 496,813 hours, 7,104 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CORROSION FOUND ON FWD MOUNTING PAD OF NR 4 FLAP TRACK.  CORROSION REMOVED IAW SOPM 20-10-01 P1 AND EO B727-5742-0651K.  SURFACE TEMPER ETCHED 2B (3) IAW SOPM 20-10-01.  CAD PLATED IAW OHM 20-42-10.
